I was prescribed this wonder drug for the spasms in my colon. It has worked wonders paired with zofran so I stopped throwing up. Now I'm so drowsy I can hardly get out of bed and I haven't peed for about 15 hours??? Is this normal?
Urinary retention can happen in some drugs because it relaxes the tone of the bladder too much. Drowsiness is a common side effect of Librax. I wouldnt take any more and be sure to call your Dr and let him know what is going on. If you dont pee within a few hours after skipping the next dose, you may have to go to the ER and be cathed, especially if your bladder is uncomfortably full and you cant go. Like KM states, be sure to be drinking plenty of water. Do you feel like you need to go and just cant? If yes, then you may need to go to Urgent Care or ER so they can drain your bladder.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it ok to cut zofran in 1/2 or 1/4 when taking? and is it ok for general nausea and upset stomach?
Posted 19 Feb 2010 • 2 answers
Posted 13 Mar 2012 • 2 answers
Posted 17 Jan 2014 • 5 answers
Posted 16 Jul 2014 • 2 answers
Posted 20 Dec 2015 • 3 answers